# SDR C2XA09TY217

- Difficulty date: August 7, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 21,725 hours, 16,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED INTO TYS FOR A BLEED 1 LEAK.  SECURED DUCT LINE TO PAC 1 AND HEAT EXCHANGER.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
